IJPAM: Volume 70, No. 1 (2011)
``An implication of Gödel's incompleteness theorem"
APPEARED IN ZENTRALBLATT FÜR MATHEMATIK
Graduate School of Mathematical Sciences
University of Tokyo
Komaba, Meguro, Tokyo 153-8914, JAPAN
Abstract. A rebuttal to the review of Zentralblatt für Mathematik on the author's paper [#!K!#] is given. The questions raised by the reviewer are answered.
Received: November 1, 2010
AMS Subject Classification: 03F40, 03F15, 03B25, 03E99
Key Words and Phrases: consistency, incompleteness, Gödel, transfinite extension
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395